# SDR REXA2022110302400

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH690321811S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL BETWEEN FS 913.00 AND 969.00 IS CORRODED IN MULTIPLE LOCATIONS.	REMOVED AND REPLACED LH FLOOR SILL IAW CRJ900 SRM 51-42-06-001-001-A01 AND REO 690-53-51-350 REV-- DATED 2022-10-26
